Share Facebook



08-01-2012, 02:28 PM   #1
wannabehealthy
New Member
 
Join Date: Dec 2011
Seton/ Loratab Question

I had two seton's 'installed' 12 days ago. I was on painkillers (loratab) for the first 9 days and I've been off them for about 24 hrs. I'm having night sweats, loose stool (which is oh so much fun) and I feel like I can't eat. I just don't feel 'right.'

Could this be detox from the loratab?

Just want to feel better.

I'm also on Cimeza for just a month. Switched from Humera which I was on for 3 years.
08-01-2012, 05:06 PM   #2
Sailorluna
Forum Monitor
 
Sailorluna's Avatar
 
Join Date: Oct 2010
Location: Coon Rapids, Minnesota

My Support Groups:
Are you having fevers as well? Any pain?
__________________

Symptoms since 98
Resection and diagnosis June 2010
3 fistulas
abscess drained 6 times (so far...)
currently 2 seton in place 1 since 9/11 the other 4/14
1 strange small air pocket with an 8 cm sinus track leading into the great unknown
methotrexate weekly
folic acid
2 lomotil
2 Welchol
B12 injections (monthly)
Remicade

_____
Goodbye Humira
Goodbye Cimzia
Goodbye Azathiprine
08-02-2012, 08:28 AM   #3
ekay03
My dog has hands!
 
ekay03's Avatar
 
Join Date: Feb 2011
Location: Balch Springs, Texas
Hi wannabehealthy, Welcome to you Loose poo could be cause by not taking the loratab, but this is not the same as detoxing. I just came off of those pills after a year and suffered VERY LITTLE! I really don't think you would suffer detox after only nine days. Is this your first time on a hydrocodone based pain med? I know nothing about Cimza. Perhaps this is the problem. I hope you feel better soon!
__________________
Crohns dx 1992
Bowel resection in 2000 and remission since then.
150mg Azathioprine maintenance dose
Nexium
Buspar
Zoloft
amlodipine
clonidine
Ferrous Sulfate
Folic acid
multivitamin
Bentyl as needed
Lyrica x2 daily for pain
Norco as needed for pain
Ondansetron as needed for nausea
Miacalcin for the bones
That's a lot of stuff, but I feel good

Friend me: http://www.facebook.com/profile.php?id=580468712
08-02-2012, 08:39 AM   #4
Civey
New Member
 
Join Date: Jul 2012
Location: Memphis, Tennessee
I just stopped taking Lortab after being on it for six days and I have the same symptoms as you. Night sweats and D are very common with Lortab. It should go away in a couple of days.
Reply

Thread Tools


All times are GMT -5. The time now is 03:54 PM.
Copyright 2006-2017 Crohnsforum.com